# SDR DALA201906123547

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 71,362 hours, 51,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FIRST CLASS SEAT EMERGENCY LIGHTS INOPERATIVE. DISCOVERED BLOWN FUSE IN POWER SUPPLY PACK. REPLACED SAME PER MD88 AMM 33-53. SYSTEM CHECKS GOOD. OK FOR SERVICE.
